Fatou's theorem for generalized halfplanes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 1, p. 107-112
@article{ASNSP_1968_3_22_1_107_0,
     author = {Kor\'anyi, Adam and Stein, E. M.},
     title = {Fatou's theorem for generalized halfplanes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {1},
     year = {1968},
     pages = {107-112},
     zbl = {0169.41402},
     mrnumber = {279322},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_1_107_0}
}
Korányi, A.; Stein, E. M. Fatou's theorem for generalized halfplanes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 1, pp. 107-112. http://www.numdam.org/item/ASNSP_1968_3_22_1_107_0/

[1] R.E. Edwards and E. Hewitt, Pointwise limits for sequences of convolution operators, Acta Math. 113 (1965), 181-218. | MR 177259 | Zbl 0161.11104

[2] A. Korányi, The Poisson integral for generalized halfplanes and bounded symmetric domains, Ann. of Math. 82 (1965), 332-350. | MR 200478 | Zbl 0138.06601

[3] A. Korányi, Harmonic functions on Hermitian hyperbolic space, to appear in Trans. Amer. Math. Soc. | MR 277747 | Zbl 0174.38801

[4] E.M. Stein, Note on the boundary values of holomorphic functions, Ann. of Math. 82 (1965), 351-353. | MR 188485 | Zbl 0173.09004

[5] E.M. Stein, Maximal functions and Fatou's theorem, C.I.M.E. Summer course on «Homugeneous bounded domains », Cremonese 1967.

[6] N. Weiss, Almost everywhere convergecce of Poisson integrals on tube domains over cones, Trane. Amer. Math. Soc. 129 (1967), 283-307. | MR 222330 | Zbl 0152.27604

[7] A. Zygmund, Trigonmetrie series, Cambridge University Press 1959. | MR 107776 | Zbl 0085.05601